# SDR 97ZZZX2396

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830CA
- Make and model: Beech 1900D
- Aircraft serial: UE19
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Hose
- Part number: 1013880175
- Condition: Leaking
- Location: Rt Mlg
- Part time: 1,400 hours
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC FLUID LEAK, RIGHT WHEELWELL.
